Revista Matemática Iberoamericana
Full-Text PDF (1086 KB) | Metadata | Table of Contents | RMI summary
Published online: 1995-04-30
Hiperbolic singular integral operatorsAndrea R. Nahmod (1) University of Massachusetts, Amherst, USA
We define a class of integral operators which are singular relative to the hyperbolic metric on simply connected domains of the plane. We study the necessary and sufficient conditions for such operators to be bounded on $L^2$ of the upper half plane relative to the hyperbolic metric.
No keywords available for this article.
Nahmod Andrea: Hiperbolic singular integral operators. Rev. Mat. Iberoam. 11 (1995), 103-123. doi: 10.4171/RMI/167